# SDR 08FDEA00549

- Difficulty date: January 22, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: A2757030100400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP NR 1 TRUNNION WITH CORRODED AREA AND EXCESSIVE WEAR.  TRUNNION NR 1 LT WAS REPAIRED IN ACCORDANCE WITH CMM 57-52-15.
